# SDR 97ZZZX4140

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117P
- Make and model: Cessna T210L
- Aircraft serial: 21061407
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C1630040102
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MAIN WHEELS CRACKED.  THESE ARE 3-PIECE WHEELS USED ON VARIOUS CESSNA SINGLES IN THE 1970'S.  THIS SUBMITTER FEELS A MORE LIKELY CAUSE (OTHER THAN OVERTORQUING) IS STRESS CAUSED BY PULLING SMALL AMOUNTS OF ALUMINUM THROUGH THE THREADS EACH TIME THE BOLTS ARE REMOVED WHICH TENDS TO SPREAD THE HOLE.
